Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-19-2010, 03:52 AM
Neljoy Neljoy is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Default Abilify & sleepwalking and talking in your sleep

My son is 13 years old with a history of adhd and a traumatic brain injury. He was prescribed Abilify 15mg about 2 months ago. Since then I have noticed an increased restlessness while he is asleep, and he has began talking and walking in his sleep. This is a nightly occurance. I was wondering if any one else experienced these side effects with abilify?
Thanks
Nelda
Reply With Quote
  #2  
Old 09-01-2011, 10:51 PM
queenbabyjess11 queenbabyjess11 is offline
Junior Member
 
Join Date: Sep 2011
Posts: 1
Thumbs up talking in your sleep

Hi, my name is Jessica, and my son takes Abilify 2mg tablet, and he is 8 years old. Since he has been taking this medicine he sits up in bed every night and talks in his sleep. The doctor said it was normal, but it kind of freaked me out at first. He has been on Abilify for a year now, and it is still like clock work, every night almost about the same time, he sits up and begins talking jibberish. I hope the medicine is helping your son.
Reply With Quote
  #3  
Old 07-03-2017, 03:56 PM
jessnkyro jessnkyro is offline
Junior Member
 
Join Date: Jul 2017
Posts: 1
Default abilify

My son is 11 and been taking abilify for about two months and he started out talking in hos sleep jobberish. The other night we had my friend over and found out he is sleep walking. Im a hard sleeper so not sure how long its been going on. He is always hungery too
Reply With Quote
Reply

Bookmarks

Tags
abilify, restlessness, sleep talking, sleep walking

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:07 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.